MathSciNet Relay Station
MathSciNet bibliographic data
MR1917546 60J05
Rosenthal, Jeffrey S. Quantitative convergence rates of Markov chains: a simple account. Electron. Comm. Probab. 7 (2002), 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement